# SDR DLL15953446

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 5165741
- Condition: Failed
- Location: Flt Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, COCKPIT EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED POWER SUPPLY, OPERATION NORMAL.
